# SDR MALA964854

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3342 - AFTER TAKEOFF FROM CWA, THE RT MAIN GEAR CONTINUED TO CYCLE IN THE GEAR WELL AFTER THE LANDING GEAR WAS RETRACTED.  THE CREW ELECTED TO RETURN TO CWA AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT MAIN GEAR UPLIMIT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
